Authors: Filipovski, Slobodan
Stevanović, Dragan 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A note on the bounds for the spectral radius of graphs
Journal: Linear Algebra and Its Applications
Volume: 667
First page: 1
Last page: 9
Issue Date: 2023
Rank: ~M21
ISSN: 0024-3795
DOI: 10.1016/j.laa.2023.02.021
Let G=(V,E) be a finite undirected graph of order n and of size m. Let Δ and δ be the largest and the smallest degree of G, respectively. The spectral radius of G is the largest eigenvalue of the adjacency matrix of the graph G. In this note we give new bounds on the spectral radius of {C3,C4}-free graphs in terms of m,n,Δ and δ. Computer search shows that in most of the cases the bounds derived in this note are better than the existing bounds.
Keywords: Adjacency matrix | Lower bounds | Spectral radius | Upper bounds
Publisher: Elsevier

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.